# SDR FDEA200906172134

- Difficulty date: June 17, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727-200
- Aircraft serial: 22621
- Aircraft time: 41,288 hours, 26,318 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65159367
- Condition: Damaged
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT- EXTRA HOLE IN SHEAR TIE AT BS 660, BETWEEN STRINGERS 28L AND 27L.  REMOVED FASTENERS FOR ACCESS IAW SRM 51-30-2. REMOVED DAMAGED SECTION OF   SHEAR TIE IAW SRM 53-10-4 FIG 15. FABRICATED NEW SHEAR TIE IAW SRM 53-10-4 FIG 15. FABRICATED RADIUS FILLER IAW 53-10-4 FIG 15. TREATED AND PRIMED SHEAR TIE AND RADIUS FILLER IAW SRM 51-10-2. INSTALLED SHEAR TIE AND RADIUS FILLERS AND FASTENERS IAW SRM 53-10-4 FIG 15.
